Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe OCD, depression, anxiety, get flu like symptoms with viibryd. Medicines without side effects?

i have severe ocd ( germs ) and severe depression and anxiety..i have been put on just about every psych med there dr. had just put me on viibryd and it made me very ill, flu like symptoms, i take meds for my stomach issues nexuim and promethazine and was wondering if there are any meds out there that would not upset my stomach nor have alot of side effects? Thank-you
Asked On : Wed, 23 Jan 2013
Answers:  2 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. Most of the psychotropic medication, particularly the anti-obsessional agents have abdominal side effects. Dividing the medication and using controlled release tablets is one option. The other option is psychotherapy (eg cognitive behavioural therapy/ exposure & response prevention) can be tried for OCD and they are devoid of side-effects since they are non-pharmacological methods. Wish you speedy recovery.
Dr Sundar
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be having multiple psychiatric problems and I understand that it must be difficult to manage with the persisiting symptoms. Now, treatment decisions can be made only after a proper evaluation, including a detailed history and a psychological assessment. So, it is not possible to prescribe medication without a proper evaluation. I would suggest that you discuss further treatment strategies with your psychiatrist.

If medication are causing you side effects, you can try psychological therapies, like CBT, which have been found effective in helping your problems of depression, anxiety and OCD. Please discuss this option with your doctor.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor